# SDR ASAA2018012523303

- Difficulty date: January 25, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 29,765 hours, 8,835 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Hf Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 HF RADIO INDICATES FAILED IN BOTH WINDOWS.  ACFT GROUNDED.  CYCLED POWER TO THE NR 2 HF COMMS & BITE CHECKED IAW AMM 23-11 TASK 806.  NO FAULTS FOUND,  FAULT MESSAGE CLEARED. GROUND VERIFICATION SUCCESSFUL. NO HISTORY PAS 30 DAYS.
